MAUDE Adverse Event Report: BECKMAN COULTER COULTER LH 780 HEMATOLOGY ANALYZER; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER COULTER LH 780 HEMATOLOGY ANALYZER; COUNTER, DIFFERENTIAL CELL
Model Number TN, LH780 ANALYTICAL STATION
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code Test Result (2695)
Date of Event 01/29/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service engineer (fse) was at the customer site on (b)(6) 2016 and observed that solenoid sl10 (white blood cell count) was not firing.The solenoid was replaced to resolve the reported issue.The cause of the high plt results is attributed to a defective solenoid sl10.Patient information not provided by the customer.Beckman coulter is conducting a retrospective review of its global service records, to ensure that the records had been adequately evaluated for potential complaint information and any warranted follow-up action, including mdr reporting.  this mdr report is a result of that retrospective review.  bec internal identifier - case-(b)(4).
 
Event or Problem Description
The customer reported that the rbc (red blood cell) and plt (platelet) results generated on their coulter lh 780 hematology analyzer are erratic.The results were described to have varied from zero to very high.There was no report of change or effect to patient treatment in connection with the reported event.Patient data was not provided by the customer for this event.

Brand Name
COULTER LH 780 HEMATOLOGY ANALYZER
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd.
brea CA 92821
MDR Report Key7726876
Report Number1061932-2018-01007
Device Sequence Number11012030
Product Code GKZ
UDI-Device Identifier15099590282431
UDI-Public(01)15099590282431(11)NO-DATA
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K061616
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberTN, LH780 ANALYTICAL STATION
Device Catalogue Number723585
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/29/2016
Initial Report FDA Received Date07/27/2018
Patient Sequence Number1